Locally o-minimal structures
Tomohiro KAWAKAMI, Kota TAKEUCHI, Hiroshi TANAKA, and Akito TSUBOI
Source: J. Math. Soc. Japan
Volume 64, Number 3
In this paper we study (strongly) locally o-minimal structures. We first give a characterization of the strong local o-minimality. We also investigate locally o-minimal expansions of (R, +, <).
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.jmsj/1343133743
Digital Object Identifier: doi:10.2969/jmsj/06430783
Zentralblatt MATH identifier: 06090092
Mathematical Reviews number (MathSciNet): MR2965427
L. van den Dries, Tame Topology and o-minimal Structures, London Math. Soc. Lecture Note Ser., 248, Cambridge University Press, 1998.
L. van den Dries and C. Miller, Geometric categories and o-minimal structures, Duke Math. J., 84 (1996), 497–540.
J. F. Knight, A. Pillay and C. Steinhorn, Definable sets in ordered structures, II, Trans. Amer. Math. Soc., 295 (1986), 593–605.
Mathematical Reviews (MathSciNet): MR833698
D. Macpherson, D. Marker and C. Steinhorn, Weakly o-minimal structures and real closed fields, Trans. Amer. Math. Soc., 352 (2000), 5435–5483.
A. Marcja and C. Toffalori, A Guide to Classical and Modern Model Theory, Trends in Logic – Studia Logica Library, 19, Kluwer Academic Publishers, Dordrecht, 2003.
M. Shiota, Geometry of Subanalytic and Semialgebraic Sets, Progr. Math., 150, Birkhäuser, 1997.
H. Tanaka and T. Kawakami, $C^r$ strong cell decompositions in non-valuational weakly o-minimal real closed fields, Far East J. Math. Sci. (FJMS), 25 (2007), 417–431.
C. Toffalori and K. Vozoris, Notes on local o-minimality, MLQ Math. Log. Q., 55 (2009), 617–632.
R. Wencel, Weakly o-minimal non-valuational structures, Ann. Pure Appl. Logic, 154 (2008), 139–162.